Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The radius ratio and convexity properties in normed linear spaces

Authors: D. Amir and C. Franchetti
Journal: Trans. Amer. Math. Soc. 282 (1984), 275-291
MSC: Primary 46B20; Secondary 41A65
MathSciNet review: 728713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The supremum of the ratios of the self-radius $ {r_A}(A)$ of a convex bounded set in a normed linear space $ X$ to its absolute radius $ {r_X}(A)$ is related to the supremum of the relative projection constants of the maximal subspaces of $ X$. Necessary conditions and sufficient conditions for these suprema to be smaller than 2 are given. These conditions are selfadjoint superproperties similar to $ B$-convexity, superreflexivity and $ P$-convexity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46B20, 41A65

Retrieve articles in all journals with MSC: 46B20, 41A65

Additional Information

PII: S 0002-9947(1984)0728713-8
Article copyright: © Copyright 1984 American Mathematical Society